# SDR IPXA1M67737

- Difficulty date: June 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING L/E COMP'T BETWEEN XOS728-740 APPROX CEILING BEADED DOUBLERS HAVE TEMP REPAIRS INSTALLED.  REMOVED TEMP REPAIRS.  INSTALLED PERMANENT REPAIR TO LT WING L/E INTERIOR BEADED DOUBLERS BETWEEN XOS 728-740 IAW SRM 57-40-02, REPAIR 9 FIG 203.
